Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 6, Issue 4, Pages 412-412
http://dx.doi.org/10.1155/S1048953393000358

Some performance measures for vacation models with a batch Markovian arrival process

Universiti de Mons-Hainaut, Place Warocqui, 17, MONS B-7000, Belgium

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sadrac K. Matendo, “Some performance measures for vacation models with a batch Markovian arrival process,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 4, pp. 412-412, 1993. https://doi.org/10.1155/S1048953393000358.